MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-71-C1
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that nrg transseptal needle was selected for pulmonary vein isolation.During transseptal puncture, the physician was able to cross the septum with the nrg needle, but it was reported that the nrg needle did not respond as normal, and it seemed that the radio frequency (rf) was not delivered.No error code was reported.The device was reconnected still the issue persisted.Extra force was needed to cross the septum.The procedure was completed successfully.No patient complication was reported.The needle has returned for analysis and the investigation is still in progress.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon receipt at our post market quality assurance laboratory, the nrg needle passed flow test, as it flushed properly (pre-decontamination).The device passed visual test, as the active tip length was confirmed to be within specifications.The eprom read testing confirmed that the needle was successfully connected to the generator.Also, the curve was within specifications per the curve overlay, hence the reach of the device was within specifications.Furthermore, no charring on tip and no wear on the distal edge of the heat shrink were noted, along with no relaxation of the curve, indicating device was likely not assembled into a dilator and radio frequency was never delivered.Therefore, the reported allegation is not confirmed based on the inspection results of the returned product.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that nrg transseptal needle was selected for pulmonary vein isolation.During transseptal puncture, the physician was able to cross the septum with the nrg needle, but it was reported that the nrg needle did not respond as normal, and it seemed that the radio frequency (rf) was not delivered.No error code was reported.The device was reconnected still the issue persisted.Extra force was needed to cross the septum.The procedure was completed successfully.No patient complication was reported.The needle has returned for analysis.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21632507
Report Number2124215-2025-16653
Device Sequence Number9246143
Product Code DXF
UDI-Device Identifier00685447004530
UDI-Public00685447004530
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNRG-E-HF-71-C1
Device Catalogue NumberNRG-E-HF-71-C1
Device Lot Number0035128936
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown